Optimal Bayesian design by inhomogeneous Markov chain simulation

Müller, Peter, Sansó, Bruno, De Iorio, Maria . Journal of the American Statistical Association 2004. 99 (467) :788-798

Locate this article in:

Bibtex

@article{CIS-193666,
  Author = {Müller, Peter and Sansó, Bruno and De Iorio, Maria},
  Title = {Optimal Bayesian design by inhomogeneous Markov chain simulation},
  Journal = {Journal of the American Statistical Association},
  Volume = {99},
  Number = {467},
  Year = {2004},
  Pages = {788--798},
  Keywords = {Decision theory, Optimal design, Markov chain Monte Carlo, expected utility maximization}
}

Similar articles